# SDR SWAA2022031765619

- Difficulty date: January 28, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER CLIP AT AFT CARGO BAY BS787 S-26R. / [01] EVALUATED STRINGER CLIP BS 787 STRINGER 26 R/H WL 153 RBL 15; FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED STRINGER CLIP BS 787 STRINGER 26 R/H WL 151 RBL 15; IAW SRM 51-40-02-0G-0;[04] LOCATED AND DRILLED NEW STRINGER CLIP BS 787 STRINGER 26 R/H WL 151 RBL 15; IAW SRM 51-40-05-0G-0 AND DWG 146A1262. OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION 4.;[06] INSTALLED STRINGER CLIP P/N 146A1010-27 BS 787 STRINGER 26 R/H WL 151 RBL 15; IAW SRM 51-40-02-0G-0 AND DWG 146A1262.;[07] VERIFIED CORRECTIVE ACTION 6.
